MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S HTLV I/II REAGENT KIT; HUMAN T-LYMPHOTROPIC VIRUS TYPES I AND II (E COLI, RECOM) AG AND SYNTH PEPTIDES

ABBOTT GMBH ALINITY S HTLV I/II REAGENT KIT; HUMAN T-LYMPHOTROPIC VIRUS TYPES I AND II (E COLI, RECOM) AG AND SYNTH PEPTIDES
Catalog Number 06P07-60
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.Section: patient identifier sids: (b)(6).
 
Event or Problem Description
The customer reported false repeat reactive alinity s htlv i/ii results on multiple donors.Results provided: sid: initial repeat western blot (b)(6): reactive reactive / reactive neg (b)(6): reactive reactive / non-reactive neg (b)(6): reactive reactive / non-reactive neg (b)(6): reactive reactive / reactive neg (b)(6) :reactive reactive / reactive indeterminate no impact to donor management was reported.
 
Additional Manufacturer Narrative
A complaint investigation for an increase in reactive rates and potential false reactive results for alinity s htlv-i/htlv-ii reagent included a review of trending data, labeling, device history record, field data, and a complaint search.No customer returns were available for evaluation.The complaint data for the product identified normal complaint activity for the complaint issue and no trends were identified.Labeling review concluded the labeling adequately addresses the issue.A device history record review did not identify any non-conformances or deviations.A review of field data for the overall performance of the alinity s htlv-i/htlv-ii reagent indicated the product was performing within product requirements.For lot 46236be00, the initial reactive rate (irr), repeat reactive rate (rrr) and specificity (assuming zero prevalence) observed is within product requirements and comparable to other lots analyzed in the comparison.Based on the results of this investigation, alinity s htlv-i/htlv-ii reagent, lot 46236be00 is performing as expected and no systemic issue or product deficiency was identified.Section a1 patient identifier sids: (b)(6).
 
Event or Problem Description
The customer reported false repeat reactive alinity s htlv i/ii results on multiple donors.Results provided: sid date initial / repeat western blot.(b)(6) 03mar2023 = 2.01 / 1.9 / 2.01 n.(b)(6) 03mar2023 = 1.01 / 1.06 n.(b)(6) 03mar2023 = 1.13 / 1.15 n.(b)(6) 05mar2023 = 1.29 / 1.24 / 1.26 n.(b)(6) 07mar2023 = 1.21 / 1.18 / 1.18 indt.(b)(6) 24mar2023 = 3.31 / 2.87 / 3.24 n.(b)(6) 11mar2023 = 1.57 / 1.57 / 1.6 n.(b)(6) 11mar2023 = 1.55 / 1.36 / 1.46 n.(b)(6) 10mar2023 = 1.18 / 1.02 / 1.02 n.(b)(6) 08mar2023 = 2.19 / 2.2 / 2.09 n.(b)(6) 08mar2023 = 1.1 / 1.04 / 1.12 n.(b)(6) 14mar2023 = 1.17 / 1.13 / 1.14 n.(b)(6) 14mar2023 = 1.18 / 1.13 / 1.15 n.(b)(6) 08mar2023 = 1.27 / 1.30 / 1.31 n.(b)(6) 29mar2023 = 1.07 / 1.01 indt.(b)(6) 10mar2023 = 1.07 / 1.03 indt.(b)(6) 11mar2023 = 2.54 / 2.62 / 2.72 indt.(b)(6) 26mar2023 = 7.08 / 7.32 / 8.14 indt.Uom = s/co.No impact to donor management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.Section a1 patient identifier sids: (b)(6).
 
Event or Problem Description
The customer reported false repeat reactive alinity s htlv i/ii results on multiple donors.Results provided: sid date initial / repeat western blot (b)(6) 03mar2023 = 2.01 / 1.9 / 2.01 n (b)(6) 03mar2023 = 1.01 / 1.06 n (b)(6) 03mar2023 = 1.13 / 1.15 n (b)(6) 05mar2023 = 1.29 / 1.24 / 1.26 n (b)(6) 07mar2023 = 1.21 / 1.18 / 1.18 indt (b)(6) 24mar2023 = 3.31 / 2.87 / 3.24 n (b)(6) 11mar2023 = 1.57 / 1.57 / 1.6 n (b)(6) 11mar2023 = 1.55 / 1.36 / 1.46 n (b)(6) 10mar2023 = 1.18 / 1.02 / 1.02 n (b)(6) 08mar2023 = 2.19 / 2.2 / 2.09 n (b)(6) 08mar2023 = 1.1 / 1.04 / 1.12 n (b)(6) 14mar2023 = 1.17 / 1.13 / 1.14 n (b)(6) 14mar2023 = 1.18 / 1.13 / 1.15 n (b)(6) 08mar2023 = 1.27 / 1.30 / 1.31 n (b)(6) 29mar2023 = 1.07 / 1.01 indt (b)(6) 10mar2023 = 1.07 / 1.03 indt (b)(6) 11mar2023 = 2.54 / 2.62 / 2.72 indt (b)(6) 26mar2023 = 7.08 / 7.32 / 8.14 indt uom = s/co.No impact to donor management was reported.

Brand Name
ALINITY S HTLV I/II REAGENT KIT
Common Device Name
HUMAN T-LYMPHOTROPIC VIRUS TYPES I AND II (E COLI, RECOM) AG AND SYNTH PEPTIDES
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16688402
Report Number3002809144-2023-00183
Device Sequence Number5930907
Product Code QHM
UDI-Device Identifier00380740117214
UDI-Public00380740117214
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
BL 125675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/24/2023
Device Catalogue Number06P07-60
Device Lot Number46236BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/16/2023
Supplement Date Received by Manufacturer04/25/2023
06/23/2023
Initial Report FDA Received Date04/06/2023
Supplement Report FDA Received Date05/16/2023
06/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, AS1240, AS1241; ALNTY S SYSTEM, 06P16-01, AS1240, AS1241; ALNTY S SYSTEM, 06P16-01, AS1240, AS1241
Patient SexUnknown